# SDR DHL2001806589

- Difficulty date: March 18, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - MAIN CARGO COMPARTMENT - FRAME DEFORMED STA 1580.000 L-20 LT.   REMOVED FASTENERS IAW SRM 51-1-20D PAGE 21. REMOVED DAMAGED FRAME IAW SRM 53-20 PAGE 25 THRU 27.  FABRICATED NEW FRAME IAW SRM 53-2-0 PAGE 25 THROUGH 27.  PERFORMED THERMAL TREATMENT TO NEW FRAME IAW DPS 7. 00-1.  AND INSTALLED FRAME USING NEW FASTENERS IAW SRM 51-1-20D PAGE 9.  STATUS-CLOSED.
